# SDR UALA2012092405388

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF RIGHT I/B FLAP TORQUE TUBE SLOT DOOR ARM REF CF0580.  REMOVED AND REPLACED FITTING PER SRM 51-40-02 AND ECRA5750-04490.
